Matematicki Vesnik

Vol. 57, No. 1-2, 2005 · Contents

M. Stojanovic:
Algorithms for triangulating polyhedra into a small number of tethraedra

M. R. Dostanic:
Inequality of Poincaré-Friedrich's type on $L^p$ spaces

Yu. Knezheviq-Milyanoviq:
O neobhodimom uslovii suwestvovaniya periodiqeskih rexeni\ui odno\ui differencial'no\ui sistemy

S. Mesloub, S. A. Messaoudi:
On a system of linear thermoelasticity with the Bessel operator

Z. Udovicic:
Numerical stability of a class (of systems) of nonlinear equations

Zhaowen Li:
A mapping theorem on $\aleph$-spaces

B. de Malafosse:
The Banach algebra $B(X)$, where $X$ is a BK space and applications

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 29 Apr 2005. Last modified: 10 May 2005.

© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition